Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 30, 2013, 4:50 PM EDT for Paulding County, Putnam County, Van Wert County, Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 4:50 PM EDT (20:50 UTC)
- Expired
- May 30, 2013, 5:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 125 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:56 PM EDT | TSTM WND DMG | 2 E Middle Point, OH | REPORT OF 3 TELEPHONE POLES SNAPPED 2 MILES EAST OF MIDDLE POINT. TIME ESTIMATED FROM RADAR. |
| May 30, 5:05 PM EDT | TSTM WND GST 50 | Ottoville, OH | SPOTTER ESTIMATED 45-50 MPH WINDS...SLIGHTLY LARGER THAN PEA SIZED HAIL |
| May 30, 5:09 PM EDT | HAIL 0.75 | Ottoville, OH | TRAINED SPOTTER REPORTS JUST LARGER THAN DIME SIZED HAIL NOW FALLING IN OTTOVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KIWX 302050
SVRIWX
OHC125-137-161-302130-
/O.NEW.KIWX.SV.W.0016.130530T2050Z-130530T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
WESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
EASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 530 PM EDT
* AT 446 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DELPHOS...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DELPHOS...OTTOVILLE...KALIDA...CONTINENTAL...MIDDLE POINT...
WETZEL...FORT JENNINGS...GROVER HILL...ROSELMS...MANDALE...
CLOVERDALE...MELROSE...DUPONT...OAKWOOD...CHARLOE...KIEFERVILLE...
WISTERMAN...MILLER CITY AND NORTH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...POST YOUR INFORMATION ON THE NATIONAL
WEATHER SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON
TWITTER WITH THE HASHTAG... #NWSIWX.
&&
LAT...LON 4085 8430 4085 8433 4082 8434 4081 8439
4074 8439 4073 8439 4076 8453 4115 8449
4116 8404
TIME...MOT...LOC 2050Z 203DEG 31KT 4083 8441
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
052
WWUS53 KIWX 302110
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT THU MAY 30 2013
OHC125-137-161-302130-
/O.CON.KIWX.SV.W.0016.000000T0000Z-130530T2130Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-
510 PM EDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PAULDING...EAST CENTRAL VAN WERT AND WESTERN PUTNAM COUNTIES UNTIL
530 PM EDT...
AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OTTOVILLE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KALIDA...CONTINENTAL...MANDALE...CLOVERDALE...DUPONT...KIEFERVILLE...
WISTERMAN...MILLER CITY AND NORTH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4085 8430 4085 8434 4088 8441 4115 8435
4116 8404
TIME...MOT...LOC 2110Z 203DEG 31KT 4099 8432
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 30, 3:00 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 300 PM EDT THU MAY 30 2013 .SYNOPSIS... ISSUED AT 1038 AM EDT THU MAY 30 2013 A WEAK SYSTEM MOVING INTO THE REGION COULD SPAWN A FEW SHOWERS OR ISOLATED STORMS FROM MIDDAY INTO THIS EVENING. TEMPERATURES WILL RISE INTO THE MID TO UPPER 80S. WHILE THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE LATER THIS WEEKEND...THE CHANCE OF SHOWERS AND A FEW NON SEVERE STORMS CAN NOT BE RULED OUT OVERNIGHT. LOWS TONIGHT WILL BE IN THE UPPER 60S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 300 PM EDT THU MAY 30 2013 THE MAIN FOCUS THIS PERIOD IS ON CONVECTIVE POTENTIAL/EVOLUTION. SYNOPTICALLY...A CLOSED LOW WILL MEANDER SLOWLY EAST ACROSS THE NORTHERN PLAINS WITH DEEP/MOIST CYCLONICALLY CURVED SOUTHWEST FLOW IN PLACE FROM THE SOUTHERN PLAINS NORTHEAST INTO THE GREAT LAKES REGION. AT THE SURFACE THE PRIMARY SFC FRONT FRONT WILL BE DRAPED FROM THE UPPER MIDWEST SOUTHWEST INTO THE SOUTHERN PLAINS WITH A MOIST/HUMID/UNSTABLE AIRMASS OUT AHEAD OF THIS. THE REMAINDER OF THE AFTERNOON INTO EARLY THIS EVENING... 19Z REGIONAL RADAR MOSAIC SHOWING SCATTERED CONVECTION FIRING ACROSS MUCH OF ILLINOIS IN A ZONE OF WEAK MOISTURE CONVERGENCE ON THE EASTERN FLANK OF A CONVECTIVELY ENHANCED/INDUCED SHORTWAVE LIFTING INTO WEST-CENTRAL ILLINOIS...WITH ISOLATED CONVECTION STARTING TO POP ACROSS THE LOCAL AREA. LATEST RAP ANALYSIS SHOWS 1500-2000 J/KG OF MLCAPE ACROSS THE AREA WITH LITTLE/NO CIN. EXPECT ISOLATED TO SCATTERED CONVECTION TO MAINLY IMPACT AREAS ALONG AND WEST OF INTERSTATE 69 INTO THE EARLY EVENING AS WEAK FORCING AND CONTINUED LOW/MID LEVEL THETA-E ADVECTION ADVECTS OVER THIS AREA. MARGINAL 20-25 KNOTS OF DEEP LAYER EFFECTIVE SHEAR A DEFINITE LIMITING FACTOR FOR ORGANIZATION AND ISOLATED SEVERE STORMS...ALTHOUGH CANNOT RULE OUT AN ISOLATED DAMAGING WIND/HAIL THREAT IF ANY MULTICELL CLUSTERS/SMALL LINE SEGMENTS TAKE SHAPE. LARGE SCALE UPPER SUPPORT WILL INCREASE TONIGHT INTO FRIDAY MORNING AS A MORE PRONOUNCED MID LEVEL SHORTWAVE TROUGH NOW EJECTING INTO THE CENTRAL PLAINS ON THE NOSE OF AN UPPER JET TRANSLATES NORTHEAST INTO THE WESTERN/NORTHERN GREAT LAKES. THIS SUPPORTS THE IDEA OF LATEST HI-RES GUIDANCE IN MAINTAINING A WEAKENING MESOSCALE CONVECTIVE SYSTEM (ACROSS CENTRAL IOWA INTO WESTERN MISSOURI AS OF THIS WRITING) EAST INTO AT LEAST OUR WESTERN ZONES AFTER 05/06Z ISH. MEAGER MID LEVEL LAPSE RATES COUPLED WITH DIURNAL COOLING SHOULD ALLOW WHAT MIGHT BE A LINE OF SEVERE CONVECTION INTO ILLINOIS THIS EVENING TO WEAKEN (FALL APART?) AS IT ATTEMPTS TO MAKE INTO THE LOCAL AREA FROM WEST TO EAST OVERNIGHT...WITH SHOWERS/ISO THUNDER POSSIBLY LINGERING INTO FRIDAY MORNING ALONG THE MCS/MCV RESIDUAL OUTFLOW BOUNDARY. BUMPED UP POPS A BIT AFTER MIDNIGHT....HIGHEST WEST. SUBSIDENCE/AVA BEHIND THE MID LEVEL TROUGH AXIS LATER FRIDAY MORNING INTO THE EARLY/MID AFTERNOON HOURS WITH ATMOSPHERE POSSIBLY WORKED OVER FROM MORNING CLOUDS/SHOWERS SHOULD RESULT IN A LULL IN PCPN ACROSS THE AREA DURING THIS TIME. ALTHOUGH RETAINED LOW 20-30 PERCENT POPS BTW 15-21Z AS RENEWED CONVECTION COULD FORM ALONG THE RESIDUAL OUTFLOW BOUNDARY BY EARLY/MID AFTERNOON...BEST CHANCES ACROSS OUR SOUTHEASTERN ZONES. CHANCES FOR ADDITIONAL CONVECTION...POTENTIALLY SEVERE...BY LATE AFTERNOON AND EVENING ARE DISCUSSED IN THE LONG TERM SECTION. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 300 PM EDT THU MAY 30 2013 POTENT SW AND ATTENDANT CLOSED LOW OVR SD IS XCPD TO OPEN FRI NIGHT AND KICK EWD ACRS THE LAKES IN RESPONSE OF ARRIVAL OF UPSTREAM KICKER INTO THE PACNW. AT THE SFC...PRONOUNCED SFC WAVE OVR SRN MN SAT MORNING WILL EJECT EWD TO LK HURON BY SUN MORNING AS ASSOCD TRAILING CDFNT SURGES EWD. BEST LL MSTR FLUX/LL THETA-E RIDGING XCPD FRI EVENING W/AGAIN A CONDITIONAL SVR THREAT PENDING SHRT TERM CONV EVOLUTION/MAINTAINANCE INTO THE WRN LAKES FRI AFTN. OTRWS STG SFC CDFNT TO CROSS CWA SAT AFTN/EVE W/STG FORCING FOR ASCENT WITHIN CONTD SIG LL MSTR PLUME AND LIKELY MOST FVRBL WINDOW FOR SIG RAINFALL. STG CAA FOLLOWS ON SUN W/RAPID NEWD ADVTN OF MID LVL DRYSLOT UNDERNEATH MID LVL TROUGH PIVOTING THROUGH MI. GIVEN GENERAL 12Z CONSENSUS SOLUTION WILL DROP LOW CHC POPS MOST AREAS SANS FAR SE. DRY AND SEASONABLE WX XPCD THROUGH UNTIL THE END OF THE PD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1217 PM EDT THU MAY 30 2013 MAINLY VFR THROUGH THE PERIOD WITH PRIMARY FOCUS ON CONVECTIVE POTENTIAL THIS AFTERNOON AND EARLY EVENING. MODERATE INSTABILITY THIS AFTERNOON COINCIDENT WITH CONTINUED LOW/MID LEVEL THETA-E ADVECTION AND A SHORTWAVE LIFTING NORTHEAST INTO ILLINOIS SHOULD ALLOW FOR A FEW SHOWERS/STORMS TO DEVELOP AROUND 19-20Z. KEPT THE 2 HOUR TEMPO TSRA/MVFR GROUP AT SBN WHERE BETTER CHANCES FOR CONVECTION RESIDES. LESSER CHANCES AT FWA WHERE VCTS/VFR GROUP ADDED BTW 20-01Z. SHOWER/STORM ACTIVITY SHOULD DIMINISH BTW 23-02Z GIVEN LOSS OF HEATING AND WEAK FORCING...LEAVING MOST OF THE EVENING DRY/VFR. CONFIDENCE BEYOND MIDNIGHT IS LOW AS A WEAKENING UPSTREAM CONVECTIVE COMPLEX ACROSS MISSOURI/IOWA MAKES A RUN AT THE GREAT LAKES. ADDED A VCSH MENTION AFTER 07Z AT SBN AS WEAKENING LINE OF SHOWERS/STORMS MAY HOLD TOGETHER INTO NORTHWEST INDIANA. RETAINED OPTIMISTIC DRY FCST AT FWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LMZ043-046. && SYNOPSIS...BENTLEY SHORT TERM...STEINWEDEL LONG TERM...T AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 30, 3:20 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 320 PM EDT THU MAY 30 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-311930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 320 PM EDT THU MAY 30 2013 /220 PM CDT THU MAY 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SOME ISOLATED STORMS MAY PRODUCE WIND GUSTS UP TO 60. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY INTO SUNDAY. SEVERE STORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-311930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 320 PM EDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THIS EVENING. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY THROUGH SATURDAY NIGHT. SEVERE STORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, May 30, 4:34 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT THU MAY 30 2013
OHZ001-002-004-005-015-016-024-025-302130-
ALLEN OH-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN
WERT OH-WILLIAMS OH-
434 PM EDT THU MAY 30 2013
...STRONG THUNDERSTORMS MOVING TOWARD WESTERN ALLEN...FULTON...
WILLIAMS...DEFIANCE...PAULDING...VAN WERT...HENRY AND PUTNAM
COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NUMEROUS STRONG THUNDERSTORMS DEVELOPING OVER NORTHWEST
OHIO...MOVING NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH ANY
THUNDERSTORM THIS AFTERNOON AND EVENING. AN ISOLATED AND BRIEF
SEVERE THUNDERSTORM WITH WIND GUSTS TO 60 MPH IS POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HICKSVILLE...
DEFIANCE...
BRYAN...
NAPOLEON...
ARCHBOLD AND MONTPELIER...
WAUSEON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4068 8416 4070 8444 4073 8445 4073 8471
4072 8471 4073 8479 4169 8476 4170 8389
4114 8389
TIME...MOT...LOC 2032Z 203DEG 31KT 4113 8441The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:34 PM EDT | Special Weather Statement | IWX | Defiance, Fulton, Henry, Paulding, Putnam, Van Wert and 1 more | 56 min |
| May 30, 5:31 PM EDT | Special Weather Statement | IWX | Henry | 59 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.